# SDR AALA201810159028

- Difficulty date: October 11, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 5,802 hours, 2,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT0000
- Part serial: 787567
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING EMERGENCY EXIT LIGHTING TEST, FAULT WAS GENERATED. BATTERY AND EMERGENCY POWER SUPPLY UNIT (10WL) FORWARD LEFT TEST DID NOT PASS PER STEP 16 OF PERIODIC SERVICE CHECK. REPLACED EMERGENCY POWER SUPPLY UNIT (10WL) AND BATTERY PER MM 33-51-38. OPERATIONS CHECK NORMAL. THIS SDR IS FOR THE BATTERY PACK. (SEE CONTROL #AALA201810159026)
